# SDR AALA2019102969004

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 15,387 hours, 5,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DAMPENER LOW. MAINTENANCE SERVICED DAMPENER TO PROPER PRESSURE PER MM 52-22-00.
